# SDR GLBA2015102600552

- Difficulty date: October 25, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 49,471 hours, 51,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE AISLE EMER LIGHTS AT 6A & 7A ARE INOPERATIVE.  REPLACED TWO LAMPS PN 3071BPEGPL IAW MM 33-51-01.  OPERATIONAL CHECKED GOOD.
